# SDR 95ZZZX2327

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Propeller: Hartzl HCE4A3A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Left Propeller
- Part time: 715 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT PROP, BLADE SN 521MA MISSING DEICE BOOT.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, IT'S APPARENT THAT THE PROBLEM LIES WITH THE PAINT BEING APPLIED TO BLADES PRIOR TO BOOT INSTALLATION.
